# SDR M7K2006F00000

- Difficulty date: May 19, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N804MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3750
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0292868330
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AC CWP RED AND YELLOW GOVERNOR LIGHT SEGMENTS ILLUMINATED, IT BECAME APPARENT BY ENG INDICATIONS THAT EMERGENCY BACKUP CONTROL UNIT HAD TAKEN CONTROL OF ENG.  PILOT ELECTED TO LAND AC AT FIRST SUITABLE LANDING SITE.  VEMD INDICATED A FAULT WAS DETECTED WITH PUMP AND ADJUSTED VALVE METERING UNIT (HMU).  METERING VALVE CONTROL STEPPER MOTOR APPEARED TO WORK NORMALLY SO IT IS ASSUMED THAT INTERNAL PRESSURE REGULATING DIAPHRAGM RUPTURED.  A SERVICEABLE HMU WAS INSTALLED, SUBSEQUENT TESTS VERIFIED DEFECT CORRECTED AND AC RETURNED TO BASE.  THIS WOULD BE SECOND INSTANCE KNOWN OF SUCH A RUPTURE, EACH CASE CONTROL HAD APPROX 2500 HOURS TIME IN SERVICE.  RETURNED TO OEM FOR EVALUATION AND REPAIR.  (K)
